# SDR DXTA2023031482550

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20666
- Aircraft time: 6,797 hours, 3,892 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOORS: DURING FLIGHT THE EMERGENCY EXIT LIGHTED PYRAMID SIGN CAME OFF AND A PAX REPLACED IT UPSIDE DOWN RESOLUTION: REMOVED EMERGENCY EXIT SIGN AND FLIPPED IT UP RIGHT AND THEN RESECURED SIGN TO WALL. WORK DONE IN REF TO CL350 AMM 33-51-00
